# SDR CALA9700128

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34838
- Make and model: Doug DC-9-82
- Aircraft serial: 49634
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Part number: 7274555
- Condition: Inoperative
- Location: Ctr Boost Pump
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE CENTER FUEL TANK WAS NOT FEEDING ENGINES WHILE EN ROUTE.  THE CENTER FUEL BOOST PUMP CIRCUIT BREAKERS WERE POPPING AND WOULD NOT RESET.  APPROPRIATE CHECKLISTS WERE COMPLIED WITH AND THE AIRCRAFT WAS DIVERTED TO TPA WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE AFT CENTER BOOST PUMP CIRCUIT BREAKER AT FAULT.  THE CIRCUIT BREAKER WAS REMOVED AND REPLACED, BOTH CENTER TANK BOOST PUMPS WERE OPERATED FOR SEVERAL HOURS AND NO DISCREPANCIES WERE NOTED.
